# SDR 97ZZZX3916

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4711H
- Make and model: Cessna 152
- Aircraft serial: 15283968
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: S24851
- Condition: Mismanufactured
- Location: Fuel Drain
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN VALVE DELIVERED NEW FROM CESSNA WOULD NOT SEAT PROPERLY.  PART MANUFACTURERED BY AUTO VALVE INC, DAYTON, OHIO 45427.  CURE DATE 1Q96.  ASSY DATE 1Q97.
